| Model Number |
M004PF41M434 |
| Medical Device Problem Codes |
Contamination (1120); Delivered as Unsterile Product (1421); Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a farastar catheter connection cable was selected for use.During cable preparation, the sterile packaging did not tear in the correct place and the packaging tore down the middle of the paper resulting in the cable falling out and becoming unsterile.It was noted that there is "poor quality of sterile packaging".The device was replaced, and the procedure was completed successfully.No patient complications were reported.The device is expected to return for laboratory analysis.
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported that a farastar catheter connection cable was selected for use.During cable preparation, the sterile packaging did not tear in the correct place and the packaging tore down the middle of the paper resulting in the cable falling out and becoming unsterile.It was noted that there is "poor quality of sterile packaging".The device was replaced, and the procedure was completed successfully.No patient complications were reported.The device was returned for laboratory analysis.
Additional Manufacturer Narrative
Device evaluated by mfr.: upon receipt at boston scientific's post market laboratory, the returned packaging was visually inspected.Visual inspection noted that the packaging was torn along the edge of the paper.It is possible that the force applied by the user could have caused the packaging to tear improperly and for the farastar cable to fall out of the packaging.